# SDR DALA2018042002679

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 58,002 hours, 26,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 81-82
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN FRAMES 81 AND 82, STRINGERS 3L & 21CH ON TAIL.  PERMANENT REPAIR COMPLIED WITH IAW SRM 53-51-11-300-002, FIG 20102.
